# SDR IPXA2019070143954

- Difficulty date: July 1, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 48,077 hours, 15,114 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 183T300116G
- Part serial: 001076
- Condition: Punctured
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT O/B ELEVATOR PUNCTURED 9.5" FROM T/E AND 14.5 FROM O/B EDGE. REPAIRED PER EO B767-5520-73088A.
